# SDR JJBA20210112012

- Difficulty date: January 12, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 35,403 hours, 24,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3, LT OMEGA BEAM OUTBD ANGLE CRACKED.  CF3, LT OMEGA BEAM OUTBD ANGLE REPAIRED.
